Side effect of Stocrin and Truvada?
Apr 6, 2008
Only yesterday I began HIV treatment after testing positive via several rapid tests. My HIV confirmatory test and my viral load tests are still pending but with a CD4 count of 243 my doctors thought it fit to begin treatment. I have been experiencing tingling and some numbness along with a persistent headache on the left side of my face. Can this be a side effect of the drugs? Is it likely to subside with time? I'm scared.
Response from Dr. Henry
The Stocrine (efavirenz) often causes a range of odd brain/central nervous system side effects including perhaps the symptoms you describe so I would guess that the Stocrine is the likely cause. Most of those Stocrine effects when experienced occur in the first days and diminish over the first 2-4 weeks so that after one month the majority have abated or diminished significantly. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Mucous Is Anus Be An Std?
- Can You Catch Hepatitis From Dry Blood?
- Most Common Std's Among College Students
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.